# SDR HEEA084286

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 12,197 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Seal
- Condition: Leaking
- Location: Rotor Head
- Component: Rotor Head
- Component part number: 206011100105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SLINGING GREASE FROM OUTBOARD SEAL WHITE GRIP. REPAIRED.
